# SDR DALA2025012100475

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 59,711 hours, 30,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Sill
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3157 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED DOOR OPEN/CLOSE, REMOVED FOD FROM DOOR SILL PER A319 AMM 52-11. (5980272)
